# SDR SWIA2018110545243

- Difficulty date: September 29, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 34,279 hours, 24,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TCAS ANTENNA DOUBLER IN AVIONICS BAY. (C-CHECK) RO: 11/1/2018. REMOVED AND REPLACED TCAS ANTENNA DOUBLER REF SRM 51-42-06-001-001-A01. LEAK CHECK GOOD AND OPERATIONAL TEST GOOD.
